# SDR UIEA2023031500254

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 40,028 hours, 6,828 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW L/E OLES 1450-1520 LWR FIXED PNLS SUPPORT CHANNEL FOUND CORROSION.(  RHW L/E OLES 1450-1520 LWR FIXED PNLS SUP PORT CHANNEL CORROSION REMOVED AND REPROTECTED IAW SRM 57-10-02 AND SRM 51-20-01. CHECKED WITHIN SRM 57-41-13 ADL 1 FIG 101 LIMIT. )
